On Certain Classical Groups over Hasse Domains.
Mathematische Zeitschrift, Tome 102 (1967), pp. 120-157
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__102_170864,
author = {Neela S. Rege},
title = {On {Certain} {Classical} {Groups} over {Hasse} {Domains.}},
journal = {Mathematische Zeitschrift},
pages = {120--157},
year = {1967},
volume = {102},
zbl = {0232.20090},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__102_170864/}
}
Neela S. Rege. On Certain Classical Groups over Hasse Domains.. Mathematische Zeitschrift, Tome 102 (1967), pp. 120-157. http://geodesic.mathdoc.fr/item/MZ_1967__102_170864/